Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 820916, 14 pages
http://dx.doi.org/10.1155/2015/820916
Research Article

Bifurcation of Traveling Wave Solutions for (2+1)-Dimensional Nonlinear Models Generated by the Jaulent-Miodek Hierarchy

1College of Applied Science, Beijing University of Technology, Beijing 100124, China
2School of Mathematics and Statistics, Tianshui Normal University, Tianshui, Gansu 741001, China

Received 27 June 2014; Accepted 15 July 2014

Academic Editor: Yonghui Xia

Copyright © 2015 Yanping Ran et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. Geng, C. Cao, and H. H. Dai, “Quasi-periodic solutions for some (2+1)-dimensional integrable models generated by the Jaulent-Miodek hierarchy,” Journal of Physics A: Mathematical and General, vol. 34, no. 5, pp. 989–1004, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. X. Geng and Y. Ma, “N-soliton solution and its Wronskian form of a (3+1)-dimensional nonlinear evolution equation,” Physics Letters A, vol. 369, no. 4, pp. 285–289, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. Wazwaz, “Multiple kink solutions and multiple singular kink solutions for (2+1)-dimensional nonlinear models generated by the Jaulent-Miodek hierarchy,” Physics Letters A, vol. 373, no. 21, pp. 1844–1846, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Y. Y. Zhang, X. Q. Liu, and G. W. Wang, “Symmetry reductions and exact solutions of the (2+1)-dimensional Jaulent-Miodek equation,” Applied Mathematics and Computation, vol. 219, no. 3, pp. 911–916, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. Hirota, The Direct Method in Soliton Theory, vol. 155, Cambridge University Press, Cambridge, UK, 2004. View at MathSciNet
  6. W. Hereman and A. Nuseir, “Symbolic methods to construct exact solutions of nonlinear partial differential equations,” Mathematics and Computers in Simulation, vol. 43, no. 1, pp. 13–27, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. M. Wazwaz, Partial Differential Equations and Solitary Waves Theorem, Springer and HEP, Berlin, Germany, 2009.
  8. A. Wazwaz, “Multiple soliton solutions for some (3 + 1)-dimensional nonlinear models generated by the Jaulent-Miodek hierarchy,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1936–1940, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. J. B. Li and G. R. Chen, “Exact traveling wave solutions and their bifurcations for the Kudryashov-Sinelshchikov equation,” International Journal of Bifurcation and Chaos, vol. 22, no. 5, Article ID 1250118, pp. 1–19, 2012. View at Publisher · View at Google Scholar · View at Scopus
  10. J. Li, Y. Zhang, and X. Zhao, “On a class of singular nonlinear traveling wave equations (II): an example of Gckdv equations,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 19, no. 6, pp. 1995–2007, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. Liu and F. Yan, “The bifurcation and exact travelling wave solutions for (2+1)-dimensional nonlinear models generated by the Jaulent-Miodek hierarchy,” International Journal of Nonlinear Science, vol. 11, no. 2, pp. 200–205, 2011. View at Google Scholar · View at MathSciNet
  12. Y. Zhou and Q. Liu, “Bifurcation of travelling wave solutions for a (2+1)-dimensional nonlinear dispersive long wave equation,” Applied Mathematics and Computation, vol. 189, no. 1, pp. 970–979, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus